# SDR AALA20120206TUL03

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 66,437 hours, 18,766 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER SEAL LANDING CORNER IS DAMAGED.  REMOVED DAMAGED LOWER FORWARD SEAL LANDING CORNER AND INSTALLED NEW SEAL LANDING CORNER PER ESO 90114.
